RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kazaryan, G G

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:252
Abstract pages:1776
Full texts:745
References:137

http://www.mathnet.ru/eng/person18754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209802

Publications in Math-Net.Ru
2003
1. G. G. Kazaryan, “On a third order nonlinear equation”, Proceedings of the YSU, Physical and Mathematial Scineces, 2003, 2,  14–17  mathnet
2. G. G. Kazaryan, “Group analysis of some nonlinear equation”, Proceedings of the YSU, Physical and Mathematial Scineces, 2003, 1,  14–20  mathnet
1992
3. G. G. Kazaryan, “Strictly hypoelliptic operators with constant coefficients”, Mat. Sb., 183:2 (1992),  121–133  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 265–276  isi
1990
4. G. G. Kazaryan, V. N. Markaryan, “Lower bounds for the functional dimension of the solution space of hypoelliptic operators”, Mat. Sb., 181:7 (1990),  910–922  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 341–353  isi
1987
5. G. G. Kazaryan, “On hypoellipticity weight for a class of regular operators”, Trudy Mat. Inst. Steklov., 180 (1987),  125–127  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 146–148
1985
6. G. G. Kazaryan, “On a functional index of hypoellipticity”, Mat. Sb. (N.S.), 128(170):3(11) (1985),  339–353  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 333–347
1984
7. G. G. Kazaryan, G. A. Karapetyan, “On the convergence of Galerkin approximations to the solution of the Dirichlet problem for some general equations”, Mat. Sb. (N.S.), 124(166):3(7) (1984),  291–306  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 285–299
8. G. G. Kazaryan, “Weak solutions of the Dirichlet problem for a quasilinear equation with lower-order terms”, Trudy Mat. Inst. Steklov., 170 (1984),  105–112  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 170 (1987), 117–123
1983
9. G. G. Kazaryan, “A variational boundary value problem for quasilinear equations of regular and irregular types”, Differ. Uravn., 19:6 (1983),  1007–1018  mathnet  mathscinet
1982
10. G. G. Kazaryan, G. A. Karapetyan, “Convergence of Galerkin approximations to the solution of the Dirichlet problem for some nonelliptic equations”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  291–294  mathnet  mathscinet  zmath
11. G. G. Kazaryan, “Variational problem for a nonregular equation and the uniqueness of the classical solution”, Differ. Uravn., 18:11 (1982),  1907–1917  mathnet  mathscinet
1981
12. V. N. Margaryan, G. G. Kazaryan, “On the functional dimension of the solution space of hypoelliptic equations”, Mat. Sb. (N.S.), 115(157):4(8) (1981),  614–631  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:4 (1982), 547–562
1980
13. G. G. Kazaryan, “The first boundary value problem for a general nonregular equation with constant coefficients”, Dokl. Akad. Nauk SSSR, 251:1 (1980),  22–24  mathnet  mathscinet  zmath
1979
14. G. G. Kazaryan, “Inequalities for differential polynomials with variable coefficients”, Differ. Uravn., 15:8 (1979),  1468–1477  mathnet  mathscinet  zmath
15. G. G. Kazaryan, “Hyperbolic operators with a given higher-order part”, Differ. Uravn., 15:6 (1979),  1059–1069  mathnet  mathscinet  zmath
16. G. G. Kazaryan, “Comparison of the power of polynomials and their hypoellipticity”, Trudy Mat. Inst. Steklov., 150 (1979),  143–159  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 150 (1981), 151–167
17. G. G. Kazaryan, V. N. Markaryan, “Hypoellipticity criteria in terms of power and strength of operators”, Trudy Mat. Inst. Steklov., 150 (1979),  128–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 150 (1981), 135–150
1978
18. B. G. Ararktsyan, G. G. Kazaryan, “Normal solvability of the generalized Dirichlet problem for a certain class of nonelliptic equations”, Differ. Uravn., 14:3 (1978),  474–481  mathnet  mathscinet  zmath
1976
19. G. G. Kazaryan, “A characterization of hypoellipticity by estimates from below”, Trudy Mat. Inst. Steklov., 140 (1976),  162–168  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 140 (1979), 175–181
20. G. G. Kazaryan, “Estimates of differential operators, and hypoelliptic operators”, Trudy Mat. Inst. Steklov., 140 (1976),  130–161  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 140 (1979), 141–174
1975
21. G. G. Kazaryan, “On estimates of monomials in terms of a given polynomial, and a characterization of hypoellipticity”, Dokl. Akad. Nauk SSSR, 222:3 (1975),  530–533  mathnet  mathscinet  zmath
1974
22. G. G. Kazaryan, “On hypoelliptic polynomials”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  1016–1019  mathnet  mathscinet  zmath
23. G. G. Kazaryan, “The zeros of polynomials of several variables”, Differ. Uravn., 10:4 (1974),  712–720  mathnet  mathscinet  zmath
24. G. G. Kazaryan, “The comparison of differential operators and differential operators of constant strength”, Trudy Mat. Inst. Steklov., 131 (1974),  94–118  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 131 (1974), 99–123
1973
25. G. G. Kazaryan, “Comparison of differential operators, and differential operators of constant strength”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  1272–1275  mathnet  mathscinet  zmath
1969
26. G. G. Kazaryan, “Estimates of the $L_p$ norms of derivatives by a nonregular set of differential operators”, Differ. Uravn., 5:5 (1969),  911–921  mathnet  mathscinet  zmath
27. G. G. Kazaryan, “Estimation in $L_{p}$ of mixed derivatives with respect to differential polynomials”, Trudy Mat. Inst. Steklov., 105 (1969),  66–76  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 105 (1969), 79–91
1967
28. G. G. Kazaryan, “Density of smooth finitary functions in $\mathring{W}_p^r(\Omega)$”, Mat. Zametki, 2:1 (1967),  45–52  mathnet  mathscinet  zmath; Math. Notes, 2:1 (1967), 514–517

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019